| Catalog Number |
Y463G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: please clarify how many devices was used on this single procedure.Please clarify.When was the needle detached/pulled off from the suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.The device is available for return? it was 10/12 of the suture from this batch between 2 different oral surgery cases.It was pulled off during handling.No.The product is not able to be returned.D4: udi: the manufacture and expiration dates are currently not available.Therefore, the full udi is currently not available.
Event or Problem Description
It was reported an animal underwent an oral procedure on an unknown date and suture was used.During the procedure, it was reported by the healthcare professional, that they had several of the needles come off the suture from 1 box of 5/0 monocryl.They used a different box today and did not have any issues so far.Unknown if the device was returned.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees, that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4-expiration date and d4 primary udi number, g1, h4, h6 a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.The following information was received: i'd like to follow up with our complaint made in september in regard to the suture.